# SDR USAA980406

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 491
- Part time: 44,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL VERIFIED BY EDDY CURRENT INSPECTION, FOUND A 1.1250 INCH CRACK IN L/E SKIN RT WING AT WS 491.  INSTALLED DOUBLER OF 204 T-3 .040 INCH PER SRM 57-30-4 FIG 1.  (X)
